Alert archive / Kentucky / Flash Flood Warnings in 2017

Flash Flood Warning 7, NWS Louisville, KY

May 19, 2017Allen County, Barren County, Monroe County, Kentucky

NWS Louisville, KY issued this flash flood warning at May 19, 2017, 7:08 AM CDT for Allen County, Barren County, Monroe County, Kentucky. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2017, 7:08 AM CDT (12:08 UTC)
Expired
May 19, 2017, 10:00 AM CDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Allen County, KY, Barren County, KY, Monroe County, KY

The radar

The Nashville radar (KOHX), 75 km from the middle of the area, began a volume at 12:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 8:40 AM CDTFLASH FLOOD2 W Scottsville, KYSINCE MIDNIGHT 4.14 INCHES OF RAIN. REPORTS OF FLOODING.
May 19, 9:00 AM CDTFLASH FLOOD2 W Scottsville, KY4.96 INCHES OF RAIN SINCE MIDNIGHT. REPORTS OF FLOODING.
May 19, 9:17 AM CDTFLASH FLOODScottsville, KYFLASH FLOODING IN SCOTTSVILLE. NUMEROUS ROADS CLOSED DUE TO HIGH WATER.
May 19, 9:40 AM CDTFLASH FLOODScottsville, KYNUMEROUS ROADS ACROSS THE COUNTY FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 92 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 0.1 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 675 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.193958Sfc1 km3 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
675 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
747 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

285 
WGUS53 KLMK 191208
FFWLMK
KYC003-009-171-191500-
/O.NEW.KLMK.FF.W.0007.170519T1208Z-170519T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
708 AM CDT FRI MAY 19 2017

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Western Monroe County in south central Kentucky...
  Allen County in south central Kentucky...
  Southern Barren County in south central Kentucky...

* Until 1000 AM CDT

* At 707 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Nearly two inches of rain have 
  already fallen. Flash flooding is expected to begin shortly.  Over 
  the next several hours an additional inch of rainfall is expected.

* Some locations that will experience flooding include...
  Scottsville, Fountain Run, Eighty Eight, Oak Forest, Gum Tree,
  Maynard, Austin, Nobob, Lamb and Alonzo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots. 

Please report flooding to your local law enforcement agency when you 
can do so safely.

&&

LAT...LON 3665 8641 3694 8604 3693 8574 3685 8574
      3662 8585

$$

MJ
4 follow-up statements
775 
WGUS73 KLMK 191325
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
825 AM CDT FRI MAY 19 2017

KYC003-009-171-191500-
/O.CON.KLMK.FF.W.0007.000000T0000Z-170519T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe KY-Allen KY-Barren KY-
825 AM CDT FRI MAY 19 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
WESTERN MONROE...ALLEN AND SOUTHERN BARREN COUNTIES...

At 823 AM CDT, Doppler radar indicated thunderstorms with torrential 
rainfall moving through the warned area.  The heaviest rainfall will 
fall over central Allen county.  As of 823 AM CDT, the Kentucky 
Mesonet station near Scottsville has recorded nearly 3 inches of 
rainfall since midnight. 

Additional rainfall from thunderstorms will lead to flooding across 
the county over the next few hours.  This activity will shift 
northward in the next hour and pose a threat to southern Barren 
county.

Some locations that will experience flooding include...
Scottsville, Fountain Run, Eighty Eight, Oak Forest, Gum Tree,
Maynard, Austin, Nobob, Lamb and Alonzo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. Please report flooding to your local law 
enforcement agency when you can do so safely.

&&

LAT...LON 3665 8641 3694 8604 3693 8574 3685 8574
      3662 8585

$$

MJ
490 
WGUS73 KLMK 191352
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
852 AM CDT FRI MAY 19 2017

KYC003-009-171-191500-
/O.CON.KLMK.FF.W.0007.000000T0000Z-170519T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe KY-Allen KY-Barren KY-
852 AM CDT FRI MAY 19 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
WESTERN MONROE...ALLEN AND SOUTHERN BARREN COUNTIES...

At 849 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area.  As of 849 PM CDT, the Allen County 
Kentucky Mesonet has recorded 4.91 inches of rainfall since midnight.

The heavy rainfall will come to an end in the next 30 to 45 minutes. 
However, extensive runoff will continue for the next few hours 
across the warning area.

Some locations that will experience flooding include...
Scottsville, Fountain Run, Eighty Eight, Oak Forest, Gum Tree,
Maynard, Austin, Nobob, Lamb and Alonzo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. Please report flooding to your local law 
enforcement agency when you can do so safely.

&&

LAT...LON 3665 8641 3694 8604 3693 8574 3685 8574
      3662 8585

$$

MJ
730 
WGUS73 KLMK 191420
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
920 AM CDT FRI MAY 19 2017

KYC171-191427-
/O.CAN.KLMK.FF.W.0007.000000T0000Z-170519T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe KY-
920 AM CDT FRI MAY 19 2017

...THE FLASH FLOOD WARNING FOR WESTERN MONROE COUNTY IS CANCELLED...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 3665 8641 3694 8604 3693 8574 3686 8577
      3672 8598 3670 8597 3663 8599

$$

KYC003-009-191500-
/O.CON.KLMK.FF.W.0007.000000T0000Z-170519T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allen KY-Barren KY-
920 AM CDT FRI MAY 19 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
ALLEN AND SOUTHERN BARREN COUNTIES...

At 917 AM CDT, Doppler radar indicated that heavy thunderstorms had 
exited Allen county and are moving through southern Barren county. 
As of 917 AM CDT, the Kentucky Mesonet station near Scottsville has 
recorded 4.98 inches of rainfall since midnight CDT.  A NWS 
cooperative observer reported that many roads are closed across 
Allen county due to the flooding.

While rainfall has ended across Allen county, excessive runoff will 
continue and areas creeks and streams will continue to rise.  Water 
levels are not likely to recede for several hours.

Some locations that will experience flooding include...
Scottsville, Eighty Eight, Oak Forest, Maynard, Austin, Nobob,
Alonzo, New Roe, Adolphus and Holland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3665 8641 3694 8604 3693 8574 3686 8577
      3672 8598 3670 8597 3663 8599

$$

MJ
824 
WGUS73 KLMK 191504
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
1004 AM CDT FRI MAY 19 2017

KYC003-009-191513-
/O.EXP.KLMK.FF.W.0007.000000T0000Z-170519T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allen KY-Barren KY-
1004 AM CDT FRI MAY 19 2017

...THE FLASH FLOOD WARNING FOR ALLEN AND SOUTHERN BARREN COUNTIES HAS
EXPIRED...

The heavy rain has ended across the warned area.  However, water 
levels will continue to remain high for the next several hours.

LAT...LON 3665 8641 3694 8604 3693 8574 3686 8577
      3672 8598 3670 8597 3663 8599

$$

MJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at May 19, 5:30 AM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, May 19, 5:30 AM CDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
630 AM EDT Fri May 19 2017

...Updated Forecast and Aviation Discussions...

.Forecast Update...
Issued at 620 AM EDT Fri May 19 2017

Updated the forecast to increase POPs to 50-60% over south central
KY where a good complex of storms has developed and will continue to
move ENE through southern KY for the next 2-4 hrs before
diminishing.  Gusty winds are possible in these storms...a 34 mph
wind gust was observed out of Simpson County Mesonet this morning.
Also radar indicates small hail and heavy rainfall. A few strong
storms are possible this morning but still expect any severe wx to
hold off until later today.

&&

.Short Term...(Today through Saturday)
Issued at 320 AM EDT Fri May 19 2017

...A Few Severe Storms Possible Today & Saturday...

Early this morning, CAM models indicate showers/t-storms developing
over south central KY due to a passing upper level shortwave. IR
satellite does indeed show enhanced mid level clouds forming in that
region so will continue POPs over south central KY during the pre-
dawn hours.

We should see a relative lull or dry period by mid to late morning
over the region.  Redevelopment of showers and storms should occur
to our north and west by the afternoon hours and move into our
region by mid to late afternoon lasting into the evening hours. With
plentiful CAPE building throughout the day and 30-40 kts bulk shear,
we should see strong to severe scattered t-storms this
afternoon/evening.  The main svr weather threats will be damaging
winds and hail for afternoon/evening storms with the best chance for
severe wx over southern Indiana where storms will be more plentiful
closer to the front.  After sunset, expect convection to decline and
diminish.

Friday night and the first portion of Sat should be largely dry with
instability once again building throughout the day on Sat ahead of
an approaching cold front and upper trough. While some isld-sct
convection is possible Sat during the day, the main line of storms
should develop to our west Sat along the cold front and move east
into our region Sat night.  Again damaging winds and hail will be
the main svr wx threat should storms strengthen to svr levels.  The
best chance for any svr wx will be along and west of I-65 Sat
evening.

Temperatures will remain warm and muggy with highs in the low to mid
80s and lows in the 60s into the the weekend.

.Long Term...(Saturday night through Thursday)
Issued at 335 AM EDT Fri May 19 2017

Saturday night a line of showers/storms associated with a cold front
will push east into our region.  As it arrives into areas along and
west of I-65 Sat evening, some of the storms may still be severe.
However, the storms are expected to decline Sat night as day time
instability is lost.  Any strong to severe storms Sat night may
produce damaging winds and hail.

As we head into Sunday morning, additional showers and perhaps a few
rumbles of thunder will continue over the region along or just
behind the front.  Precipitation will finally come to an end Sun
night from west to east as high pressure moves into the Ohio Valley.
The passage of the cold front Sunday will usher in less humidity and
cooler temperatures (highs in the 70s Sun).

Monday we'll see a brief dry period before more disturbances in a
generally troughy pattern over the Midwest bring more chances for
rain Tues-Thu.  Temperatures will drop to or below normal with highs
falling back into the 70s for Mon/Tue and then 60s for Wed/Thu.

&&

.Aviation...(12Z TAF Issuance)
Issued at 628 AM EDT Fri May 19 2017

Complex of thunderstorms near BWG currently will lift northeast to
just south of LEX through 14-15z. A relative lull in thunderstorms
is expected across central Kentucky mid/late morning, however with
peak heating and a passing disturbance, additional thunderstorms are
likely by mid afternoon. The highest coverage looks to be across
north-central Kentucky, likely impacting SDF and LEX, from mid
afternoon to very early this evening.

Thunderstorm coverage and intensity will diminish toward sunset with
loss of heating. Most of the model consensus is for relatively dry
conditions tonight. Light fog may be possible in areas that receive
rainfall today given the expected light wind fields near the surface
tonight.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Update...AMS
Short Term...AMS
Long Term...AMS
Aviation...ZT
Hazardous weather outlook, May 19, 2:55 AM CDT, 4 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
355 AM EDT Fri May 19 2017

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-200800-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
355 AM EDT Fri May 19 2017 /255 AM CDT Fri May 19 2017/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Isolated to scattered thunderstorms are expected today and tonight.
A few storms this afternoon and evening may become severe over
southern Indiana. The main threats would be damaging winds, large
hail and heavy rainfall if severe storms develop.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Scattered to numerous storms are again possible late Saturday into
Saturday night as a cold front approaches. Any severe storm could
produce heavy rainfall, damaging winds, and large hail late Saturday.

Thunderstorms are again in the forecast next Tuesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any damaging winds or hail today
through Saturday.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

AMS

In the hours before

Special weather statement, May 19, 5:31 AM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Louisville KY
531 AM CDT FRI MAY 19 2017

KYZ062-070>075-191100-
Monroe-Warren-Logan-Simpson-Allen-Edmonson-Barren-
531 AM CDT FRI MAY 19 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN LOGAN...
MONROE...SIMPSON...ALLEN...WARREN...CENTRAL BARREN AND SOUTHEASTERN
EDMONSON COUNTIES...

At 530 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 10 miles southwest of Memphis Junction to
6 miles southeast of Westmoreland. Movement was northeast at 40 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Bowling Green, Glasgow, Scottsville, Tompkinsville, Brownsville, Plum
Springs, Memphis Junction, Mount Victor, Crestmoor and Auburn.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3665 8641 3665 8651 3663 8656 3665 8659
      3665 8686 3684 8683 3723 8621 3665 8556
      3662 8564
TIME...MOT...LOC 1030Z 236DEG 36KT 3684 8664 3650 8617

AMS
Special weather statement, May 19, 5:54 AM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Louisville KY
654 AM EDT FRI MAY 19 2017

KYZ066-077-078-191130-
Russell-Casey-Adair-
654 AM EDT FRI MAY 19 2017

...A STRONG THUNDERSTORM WILL AFFECT RUSSELL...SOUTHERN CASEY AND
SOUTHEASTERN ADAIR COUNTIES...

At 653 AM EDT/553 AM CDT/, a strong thunderstorm was located near
Columbia, moving northeast at 55 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Liberty, Columbia, Jamestown, Russell Springs, Eli, Lawhorn Hill,
Cundiff, Teddy, Royville and Sano.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3689 8523 3692 8525 3692 8523 3693 8525
      3708 8535 3740 8485 3727 8472 3724 8472
      3712 8490 3704 8490 3688 8521
TIME...MOT...LOC 1053Z 236DEG 49KT 3705 8521

AMS
Special weather statement, May 19, 6:04 AM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Louisville KY
604 AM CDT FRI MAY 19 2017

KYZ062-063-071>077-081-191130-
Hart-Metcalf-Monroe-Warren-Simpson-Cumberland-Allen-Edmonson-Barren-
Adair-
604 AM CDT FRI MAY 19 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MONROE...EAST CENTRAL
SIMPSON...SOUTHWESTERN HART...ALLEN...WARREN...WESTERN CUMBERLAND...
BARREN...METCALFE...SOUTHWESTERN ADAIR AND EDMONSON COUNTIES...

At 604 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Crestmoor to 11 miles north of
Lafayette. Movement was northeast at 45 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Bowling Green, Glasgow, Scottsville, Tompkinsville, Munfordville,
Edmonton, Burkesville, Brownsville, Plum Springs and Three Springs.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3664 8622 3664 8626 3693 8664 3701 8667
      3704 8666 3738 8600 3713 8565 3691 8527
      3661 8557
TIME...MOT...LOC 1104Z 235DEG 39KT 3702 8652 3669 8600

AMS
Special weather statement, May 19, 6:33 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Louisville KY
733 AM EDT FRI MAY 19 2017

KYZ063>065-074-076-077-191215-
Hart-Metcalf-Taylor-Barren-Adair-Green-
733 AM EDT FRI MAY 19 2017

...A STRONG THUNDERSTORM WILL AFFECT GREEN...SOUTHEASTERN HART...
CENTRAL TAYLOR...NORTHEASTERN BARREN...METCALFE AND ADAIR COUNTIES...

At 733 AM EDT/633 AM CDT/, a strong thunderstorm was located near
Edmonton, moving northeast at 40 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Campbellsville, Columbia, Greensburg, Edmonton, Monroe, Pickett,
Curtis, Absher, Node and Sano.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3690 8561 3713 8583 3748 8544 3747 8541
      3714 8507 3708 8513
TIME...MOT...LOC 1133Z 241DEG 33KT 3705 8557

EBW

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 5:31 AM CDTSpecial Weather StatementLMKAllen, Barren, Monroe, Simpson, Warren29 min
May 19, 5:40 AM CDTSevere Thunderstorm WarningLMKAllen, Barren, Monroe22 min
May 19, 5:54 AM CDTSpecial Weather StatementLMKAdair, Casey, Russell36 min
May 19, 6:04 AM CDTSpecial Weather StatementLMKAllen, Barren, Edmonson, Metcalfe, Monroe, Warren26 min
May 19, 6:31 AM CDTAreal Flood AdvisoryLMKAdair, Allen, Barren, Casey, Clinton, Cumberland and 6 more119 min
May 19, 6:33 AM CDTSpecial Weather StatementLMKAdair, Green, Metcalfe, Taylor42 min
May 19, 7:15 AM CDTSpecial Weather StatementLMKCasey, Russell, Taylor45 min
May 19, 7:45 AM CDTAreal Flood AdvisoryLMKAllen, Barren, Logan, Simpson, Warren3 hr
May 19, 7:49 AM CDTSpecial Weather StatementLMKSimpson26 min
May 19, 9:22 AM CDTFlash Flood WarningLMKAdair, Casey, Cumberland, Russell3 hr
May 19, 1:17 PM CDTSevere Thunderstorm WarningLMKMeade28 min
May 19, 1:28 PM CDTSpecial Weather StatementLMKWarren32 min
May 19, 1:37 PM CDTSevere Thunderstorm WarningLMKEdmonson, Warren23 min
May 19, 2:39 PM CDTSpecial Weather StatementLMKWarren36 min
May 19, 3:14 PM CDTSpecial Weather StatementLMKBreckinridge31 min
May 19, 3:28 PM CDTSpecial Weather StatementLMKMeade32 min
May 19, 3:32 PM CDTSpecial Weather StatementLMKOhio43 min
May 19, 3:51 PM CDTSpecial Weather StatementLMKBreckinridge24 min
May 19, 3:57 PM CDTSevere Thunderstorm WarningLMKOhio33 min
May 19, 4:28 PM CDTAreal Flood AdvisoryLMKHenry, Oldham, Trimble2 hr
May 19, 4:39 PM CDTSevere Thunderstorm WarningLMKHenry, Oldham, Shelby36 min
May 19, 4:42 PM CDTSpecial Weather StatementLMKBreckinridge, Meade33 min
May 19, 5:16 PM CDTTornado WarningLMKHarrison, Scott14 min
May 19, 5:50 PM CDTSpecial Weather StatementLMKHarrison25 min

Nearby

Flash Flood Warnings in Kentucky, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.